# SDR SWAA2013112122660

- Difficulty date: November 14, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 82,516 hours, 64,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 383.5 TO BS 385.5, STRINGER 19R.  REPAIRED SKIN IAW SRM.
